MathSciNet Relay Station
MathSciNet bibliographic data
MR1131731 (93a:03074) 03H05 (54H05)
Keisler, H. Jerome; Leth, Steven C. Meager sets on the hyperfinite time line. J. Symbolic Logic 56 (1991), no. 1, 71–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement